The Annals of Probability

A Note on the Convergence of Stable and Class L Probability Measures on Banach Spaces

A. Kumar

Full-text: Open access

Abstract

It is proved that the class of stable probability measures and the class of self-decomposible probability measures on Banach spaces are closed under weak convergence.

Article information

Source
Ann. Probab., Volume 1, Number 4 (1973), 716-718.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996900

Digital Object Identifier
doi:10.1214/aop/1176996900

Mathematical Reviews number (MathSciNet)
MR415707

Zentralblatt MATH identifier
0263.60001

JSTOR
links.jstor.org

Subjects
Primary: 60B05: Probability measures on topological spaces
Secondary: 60B10: Convergence of probability measures

Keywords
Infinitely divisible probability measure stable probability measure self-decomposible probability measure compact convegence types theorem weak convergence

Citation

Kumar, A. A Note on the Convergence of Stable and Class L Probability Measures on Banach Spaces. Ann. Probab. 1 (1973), no. 4, 716--718. doi:10.1214/aop/1176996900. https://projecteuclid.org/euclid.aop/1176996900


Export citation